# SDR AALA20040830

- Difficulty date: August 3, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AND SPLICE PLATE AT STATION 434 BETWEEN S 25R AND S 24R IS DAMAGED AND CRACKED.  DISCREPANCY AREA IS 5.5 INCH BY 5.5 INCH.  REPAIRED DAMAGE AT THE SKIN AND AT THE BUTT SPLICE STRAP PER REPAIR INSTRUCTIONS IN PAGE 2 AND FIGURE 1 AND 2 OF MRB 767 2599.
